# SDR MZZA98023

- Difficulty date: January 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N75429
- Make and model: Boeing 727-2F9
- Aircraft serial: 21427
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1166
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - SEVERAL PREVIOUS CORROSION BELNDOUTS ON FUSELAGE SKIN FORWARD OF BS 1166 AND BETWEEN STRINGER 23L AND 25L FOUND BEYOND SRM ALLOWABLE LIMITS.  REPAIR CARRIED OUT IAW SRM 53-30-3 FIG 3.  (M)
